Pseudo-binomial approximation to (k1,k2)-runs
The distribution of (k1,k2)-runs is well-known (Dafnis et al., 2010), under independent and identically distributed (i.i.d.) setup of Bernoulli trials but is intractable under non i.i.d. setup. Hence, it is of interest to find a suitable approximate distribution for (k1,k2)-runs, under non i.i.d. se...
Saved in:
Published in: | Statistics & probability letters Vol. 141; pp. 19 - 30 |
---|---|
Main Authors: | , |
Format: | Journal Article |
Language: | English |
Published: |
Elsevier B.V
01-10-2018
|
Subjects: | |
Online Access: | Get full text |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Summary: | The distribution of (k1,k2)-runs is well-known (Dafnis et al., 2010), under independent and identically distributed (i.i.d.) setup of Bernoulli trials but is intractable under non i.i.d. setup. Hence, it is of interest to find a suitable approximate distribution for (k1,k2)-runs, under non i.i.d. setup, with reasonable accuracy. In this paper, pseudo-binomial approximation to (k1,k2)-runs is considered using total variation distance. The approximation results derived are of optimal order and improve the existing results. |
---|---|
ISSN: | 0167-7152 1879-2103 |
DOI: | 10.1016/j.spl.2018.05.016 |